# SDR A6WA200260021

- Difficulty date: June 21, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bac 146200A
- Aircraft serial: E2041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND CORROSION TO LOWER HALF OF FRAME 18 FROM 18L TO STR 18R.
